# SDR XNOA01145

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Engine: Ge CF650C2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

NR 1 EGT GAUGE INOPERATIVE.  RED FLAG.   NO INDICATION ON DIGITAL OR ANALOG DURING START. ACTION TAKEN: REMOVE AND REPLACE EGT INDICATOR.  OPS CHECK GOOD IAW A300 MM 77-21-11.
